# SDR AALA201807309018

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 77,034 hours, 40,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tab
- Condition: Missing
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY  LIGHT LOCKING TAB MISSING AT THE L1 DOOR.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-00.  OPS CHECKED NORMAL.
